# SDR ASAA2021092236078

- Difficulty date: September 22, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 40,046 hours, 11,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT L1 DOOR VERY HARD TO OPEN. GROUNDED - YES. ACCOMPLISHED OPS CHECK L1 DOOR IAW B737-800 AMM 52-11-00 OPS CHECK GOOD.
